# SDR COMA0460216

- Difficulty date: March 17, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,102 hours, 24,660 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX627731
- Condition: Unreliable
- Location: Hyd System
- Part time: 8,912 hours, 7,821 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5607 GEAR DISAGREE WARINING, NLG INDICATED UNSAFE.  REPLACED THE SYSTEM 3A HYDRAULIC PUMP.
